See what questions
a doctor would ask.
A drug that is used in the treatment of such atypical diseases as Mycobacterium avium complex (MAC), called ethambutol, has been found to cause reversible visual disturbances if taken daily. Regular eye tests are required for people on ethambutol to detect early signs of ocular toxicity, including disturbed vision, loss of visual acuity, obscured visual fields, and color blindness. MAC causes disease in the lung, bone, joints, lymph nodes, and skin, and is a highly resistant bacteria, that is sensitive to ethambutol. MAC lung disease has an insidious onset that presents with a productive cough.
Source: summary of medical news story as reported by Medical News Today
About: Antibiotic causes loss of vision
Date: 15 July 2005
Source: Medical News Today
http:/ This summary article refers to the following medical categories:
Related Medical Topics
More News Topics
This summary article refers to the following medical categories:
Search Specialists by State and City